# SDR FDEA202011142854

- Difficulty date: November 14, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 71,692 hours, 26,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 EXTERIOR EMERGENCY EXIT LIGHT INOPERABLE ON TEST.  RELAMPED L 1 DOOR SLIDE LIGHT, PER B757-200 AMM 33-51-06-2-1.  OPERATIONS CHECKS NORMAL.
